# SDR ABXA20200320087

- Difficulty date: March 8, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 89,176 hours, 32,828 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Part number: 286T24286
- Condition: Cracked
- Location: Rt Wing Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW INBD L/E AT STA LES 284 SLAT TORQUE TUBE GUIDE BRACKET IS CRACKED. THE AIRPLANE WAS GROUNDED.
